# SDR DALA13053613761

- Difficulty date: October 14, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN, BS 540, RBL 1, FLOOR SUPPORT CRACKED AT BOTTOM SIDE.  MX REPLACED FLOOR SUPPORT IAW DWG 143A0060 AND SRM 51-40-02.
